Results 1 to 6 of 6

Thread: Bowel Trouble

  1. #1

    Bowel Trouble

    I realize this isn't the most pleasent topic but I need advice. I've been a C5 Quad for 18yrs. I've been doing my bowel care every other day via magic bullet suppository without issue and I take Amitza daily. About a year ago, I started having accidents. So, my attendant started doing bowel care daily which seemed to resolve the issue. Every once in a while we'd get this thick, yellow mucus in the bowel. But it would be gone the next time. 7 days ago I had a diarrhea accident and every bowel care since am only getting that yellow mucus. This concerns me but my doctor doesn't seem to have advice for me. Has anyone had this or know what this could be?

  2. #2
    Magic Bullet afterburn. Try using only 1/2 a supp and do bowels daily.. Also try rinsing all the MB out w/ a syringe full of warm water at the end.

  3. #3
    Senior Member Timaru's Avatar
    Join Date
    Apr 2006
    Location
    Hampshire, England.
    Posts
    5,004
    Do you mean you are only getting the yellow mucus and no firm stool?

    If so I would suggest you may be constipated or even impacted.

  4. #4

    bowel issues

    Yes, only the yellow mucous. Though previous to the diarrhea accident I didn't have any hard stool or constipation symptoms. Could I still be impacted? What do I do?

  5. #5
    Senior Member Timaru's Avatar
    Join Date
    Apr 2006
    Location
    Hampshire, England.
    Posts
    5,004
    I'm afraid I'm not very knowledgeable with regards to laxatives and stool softeners as I have only use Bisacodyl suppositories for years but I'm sure a nurse will have some suggestions soon.

  6. #6
    Stool softeners only work to prevent stool from getting hard/dry -- they won't soften stool that's already formed.

    As far as laxatives, I'd start with something gentle like Miralax or Milk of Magnesia (or even just straight magnesium supplements -- 1200 mg is equivalent to one dose of MOM).

    If that doesn't produce something overnight, you can go to the strong stuff, magnesium citrate. Drink one full bottle. If nothing happens in six hours, drink a second bottle. Then prepare for a blowout 'cause this stuff will blast everything out of you.
    It is easier to find men who will volunteer to die, than to find those who are willing to endure pain with patience.

    ~Julius Caesar


Similar Threads

  1. Bowel trouble (please help)
    By EitanWaks in forum Care
    Replies: 16
    Last Post: 03-20-2007, 08:56 PM
  2. Tdx 5 Trouble!
    By NoDecafPlz in forum Equipment
    Replies: 1
    Last Post: 06-24-2006, 02:19 PM
  3. bowel program trouble
    By mr_coffee in forum New SCI
    Replies: 3
    Last Post: 03-18-2005, 11:47 AM
  4. trouble with bowel program
    By farm mom in forum Care
    Replies: 2
    Last Post: 08-14-2002, 06:10 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •